# SDR 97ZZZX3935

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO201105
- Condition: Failed Test
- Location: Seam
- Component: Eaaeromarine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED THE MANUFACTURER'S 2-POUND PSI TEST.
